MAUDE Adverse Event Report: EMG TECHNOLOGY CO. LTD. DRIVE MEDICAL; SUCTION MACHINE

EMG TECHNOLOGY CO. LTD. DRIVE MEDICAL; SUCTION MACHINE
Model Number 18600
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a notification from an attorney of an incident involving a suction machine that drive imports and distributes.The patient was sleeping with the suction machine next to his bed when allegedly he got burnt.He was taken to the hospital where it was discovered he had suffered a 2nd degree burn from touching the unit.

Brand Name
DRIVE MEDICAL
Common Device Name
SUCTION MACHINE
Manufacturer (Section D)
EMG TECHNOLOGY CO. LTD.
no. 58 gongyequ 35th road
xitun district
taichung city, taiwan 40768
TW  40768
MDR Report Key6847027
Report Number2438477-2017-00074
Device Sequence Number633343
Product Code JCX
UDI-Device Identifier00822383151649
UDI-Public00822383151649
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 07/24/2017
Report Date (Section F) 09/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number18600
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2017
Event Location Home
Date Report to Manufacturer09/06/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age9 YR
Date Report Sent to FDA09/06/2017